# SDR SIMA200632401

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 15,252 hours, 13,755 cycles
- Engine: Allsn AE3007A
- Engine time: 10,841 hours, 9,811 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23063131
- Part serial: BAE11182
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,131 hours, 14,206 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

RECEIVED NUMBER 2 BLEED VALVE CLOSE MESSAGE ADVISORY FOLLOWED BY NUMBER 2 ENGINE SHUTDOWN, SUCCESFUL RESTART.  REMOVED AND REPLACED NUMBER 2 ENGINE FPMU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
